# SDR AALA991313

- Difficulty date: August 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N632AA
- Make and model: Boeing 757223
- Aircraft serial: 24590
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: S283N00219
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT FORWARD LEFT OVERWING EXIT INOPERATIVE.  REPLACED EMERGENCY EXIT LIGHT AT FORWARD LEFT OVERWING EXIT.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
